# SDR DL72E992199

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6554583126
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LAV SERVICE PANEL DOUBLER WAS FOUND TORN DURING MODIFICATION PER EO 4-69078-3AD.  THE DAMAGE WAS REPAIRED PER ERA 333642-14 AT HMV.
